International Journal of Scientific and Research Publications

IJSRP, Volume 10, Issue 8, August 2020 Edition [ISSN 2250-3153]


The Gumbel Marshall-Olkin-Weibull distribution: Properties and applications
      Elebe E. Nwezza, Chinonyerem V. Ogbuehi, Uchenna U. Uwadi, C.O. Omekara
Abstract: In this paper, a new Gumbel generated Weibull distribution is introduced. The statistical properties including the quantile function, moments about the origin, incomplete moment and entropy of the new distribution are studied. The unknown parameters of the new distribution are estimated using the maximum likelihood approach. Furthermore, the asymptotic consistency behavior of the maximum likelihood estimates of the new distribution is evaluated through Monte Carlo simulation. Finally, the applicability and the potentials of the new distribution are illustrated in two real-life data sets.

Reference this Research Paper (copy & paste below code):

Elebe E. Nwezza, Chinonyerem V. Ogbuehi, Uchenna U. Uwadi, C.O. Omekara (2020); The Gumbel Marshall-Olkin-Weibull distribution: Properties and applications; International Journal of Scientific and Research Publications (IJSRP) 10(08) (ISSN: 2250-3153), DOI: http://dx.doi.org/10.29322/IJSRP.10.08.2020.p10449
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.